数学研究通讯

2018, v.34(04) 351-362

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Hermite-Hadamard Type Fractional Integral Inequalities for Preinvex Functions
Hermite-Hadamard Type Fractional Integral Inequalities for Preinvex Functions

LIAN TIE-YAN;TANG WEI;ZHOU RUI;Ji You-qing;

摘要(Abstract):

In this article,we extend some estimates of the right-hand side of the Hermite-Hadamard type inequality for preinvex functions with fractional integral.The notion of logarithmically s-Godunova-Levin-preinvex function in second sense is introduced and then a new Hermite-Hadamard inequality is derived for the class of logarithmically s-Godunova-Levin-preinvex function.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The Key Scientific and Technological Innovation Team Project(2014KCT-15) in Shaanxi Province

作者(Author): LIAN TIE-YAN;TANG WEI;ZHOU RUI;Ji You-qing;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享